MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-111-80-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Aneurysm (1708); Occlusion (1984)
Date of Event 12/21/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full review of the device history record for this device has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the device has not met the final release criteria.The physician has stated that an attempt was made to push up the delivery system in order to deploy the main body against the greater curvature of the proximal neck whilst deploying the contralateral socket.The left lower renal artery remains occluded.The patient's creatinine level post-procedure increased by 2.0 mg/dl.It has not been possible to confirm creatinine levels pre-procedure.Currently, there is no report of the patient being symptomatic as a result of the left renal artery occlusion and the patient has been discharged from the hospital.There is no plan for re-intervention at this time and it has been confirmed by the physician that dialysis is not required.The patient will continue to be monitored.Follow-up ct scans have been requested however it has not been possible for the sales representative to obtain these from the hospital.Device remains implanted in patient.
 
Event or Problem Description
Original evar was performed on (b)(6) 2016.After deploying the contralateral gate, the support tube was released.The contralateral leg was cannulated and the proximal portion was touched-up.The ipsilateral limb of the main body was deployed.An excluder cuff (27 mm) was added to the contralateral side and another excluder cuff (12 mm) added to the ipsilateral side.On completion of the procedure, the final angiography revealed a complete occlusion of the left lower renal artery.The physician attempted to locate the left renal artery with a guidewire of 0.035 mm from the brachial artery approach but this was not possible.The physician completed the procedure with the left renal artery remaining occluded.

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key6275550
Report Number3004753364-2017-00003
Device Sequence Number13822267
Product Code MIH
UDI-Device Identifier05055715606509
UDI-Public(01)05055715606509(17)180920(10)CP76866-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/20/2018
Device Model NumberSG-HBB-24-111-80-14
Device Lot NumberCP76866-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2016
Initial Report FDA Received Date01/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age87 YR